A mountain pass method for the numerical solution of semilinear wave equations.

P.J. McKenna; Y.S. Choi; M. Romano

Numerische Mathematik (1993)

  • Volume: 64, Issue: 4, page 487-510
  • ISSN: 0029-599X; 0945-3245/e

How to cite

top

McKenna, P.J., Choi, Y.S., and Romano, M.. "A mountain pass method for the numerical solution of semilinear wave equations.." Numerische Mathematik 64.4 (1993): 487-510. <http://eudml.org/doc/133717>.

@article{McKenna1993,
author = {McKenna, P.J., Choi, Y.S., Romano, M.},
journal = {Numerische Mathematik},
keywords = {semilinear wave equations; numerical examples; semilinear vibrating string equation; periodic solutions; dual variational problem; numerical mountain pass algorithm},
number = {4},
pages = {487-510},
title = {A mountain pass method for the numerical solution of semilinear wave equations.},
url = {http://eudml.org/doc/133717},
volume = {64},
year = {1993},
}

TY - JOUR
AU - McKenna, P.J.
AU - Choi, Y.S.
AU - Romano, M.
TI - A mountain pass method for the numerical solution of semilinear wave equations.
JO - Numerische Mathematik
PY - 1993
VL - 64
IS - 4
SP - 487
EP - 510
KW - semilinear wave equations; numerical examples; semilinear vibrating string equation; periodic solutions; dual variational problem; numerical mountain pass algorithm
UR - http://eudml.org/doc/133717
ER -

NotesEmbed ?

top

You must be logged in to post comments.